Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Experienced pricking, itchiness and swelling on both palms. Conditions persisted after taking medicines for allergic reaction

My daughter who is 16 told me the other day she experienced some prickling and tingling on both palms and the wrist . She also complained of itchiness and became panicky. At first look her palms were a little swollen but later that disappeared and I thought she had an allergy reaction and gave her Loratadine and Antarax each, but the episode persisted. What to do?
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms your daughter is having could be related to an allergic reaction or vitamin B complex deficiency or electrolyte disturbances. Giving her adequate supplements and a healthy diet will take care of the symptoms in few days.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sun, 3 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor